Alert archive / Colorado / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 90, NWS Pueblo, CO

June 23, 2008Bent County, Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 23, 2008, 4:39 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2008, 4:39 PM MDT (22:39 UTC)
Expired
Jun 23, 2008, 5:45 PM MDT
In force
66 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

Counties Bent County, CO, Kiowa County, CO, Prowers County, CO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2907 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 232239
SVRPUB
COC011-061-099-232345-
/O.NEW.KPUB.SV.W.0090.080623T2239Z-080623T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
439 PM MDT MON JUN 23 2008

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO...
  KIOWA COUNTY IN SOUTHEAST COLORADO...
  NORTHERN PROWERS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 545 PM MDT...

* AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES WEST OF
  SWEETWATER RESERVOIR...OR ABOUT 27 MILES NORTHWEST OF LAMAR...AND
  WAS MOVING TOWARD THE EAST AT 43 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EADS.
  SWEETWATER RESERVOIR.
  NEEGRONDA RESERVOIR.
  NEENOSHE RESERVOIR.
  QUEENS RESERVOIR.
  CHIVINGTON.
  BRANDON.
  SHERIDAN LAKE.
  HARTMAN.
  TOWNER.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3825 10310 3850 10303 3860 10282 3862 10205
      3809 10204
TIME...MOT...LOC 2238Z 273DEG 37KT 3837 10291

$$
3 follow-up statements
000 
WWUS55 KPUB 232300
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
500 PM MDT MON JUN 23 2008

COC011-061-099-232345-
/O.CON.KPUB.SV.W.0090.000000T0000Z-080623T2345Z/
PROWERS CO-BENT CO-KIOWA CO-
500 PM MDT MON JUN 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR EASTERN KIOWA...EXTREME NORTHEASTERN BENT AND NORTHERN PROWERS
COUNTIES...

AT 458 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 8 MILES
WEST OF SWEETWATER RESERVOIR...OR 26 MILES NORTHWEST OF LAMAR...AND
WAS MOVING TOWARD THE EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  EADS.
  SWEETWATER RESERVOIR.
  NEEGRONDA RESERVOIR.
  NEENOSHE RESERVOIR.
  QUEENS RESERVOIR.
  CHIVINGTON.
  BRANDON.
  SHERIDAN LAKE.
  TOWNER.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3828 10302 3861 10282 3860 10282 3862 10205
      3809 10204
TIME...MOT...LOC 2300Z 273DEG 37KT 3838 10288

$$
000 
WWUS55 KPUB 232324
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
524 PM MDT MON JUN 23 2008

COC011-061-099-232345-
/O.CON.KPUB.SV.W.0090.000000T0000Z-080623T2345Z/
PROWERS CO-BENT CO-KIOWA CO-
524 PM MDT MON JUN 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR EASTERN KIOWA...EXTREME NORTHEASTERN BENT AND NORTHERN PROWERS
COUNTIES...

AT 521 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING PENNY 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. VERY HEAVY 
RAINFALL WILL ALSO BE POSSIBLE WITH THIS STORM...WHICH WAS CENTERED 
NEAR SWEETWATER RESERVOIR...OR 22 MILES NORTH OF LAMAR...AND WAS 
MOVING TOWARD THE EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  QUEENS RESERVOIR.
  CHIVINGTON.
  BRANDON.
  TOWNER.
  SHERIDAN LAKE.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3829 10290 3860 10281 3860 10268 3861 10267
      3861 10246 3862 10245 3862 10205 3809 10204
TIME...MOT...LOC 2323Z 273DEG 37KT 3838 10270

$$
000 
WWUS55 KPUB 232342
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
542 PM MDT MON JUN 23 2008

COC011-061-099-232349-
/O.EXP.KPUB.SV.W.0090.000000T0000Z-080623T2345Z/
PROWERS CO-BENT CO-KIOWA CO-
542 PM MDT MON JUN 23 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KIOWA...EXTREME 
NORTHEASTERN BENT AND NORTHERN PROWERS COUNTIES WILL EXPIRE AT 545 
PM MDT...

THIS STORM HAS WEAKENED TO BELOW SEVERE CRITERIA...THOUGH WILL 
CONTINUE TO PRODUCE PERIODS OF HEAVY RAINFALL ALONG WITH OCCASIONAL 
CLOUD TO GROUND LIGHTNING...AS IT CONTINUES TO MOVE ACROSS EASTERN 
KIOWA COUNTY AND PORTIONS OF NORTHERN PROWERS COUNTY. 

LAT...LON 3829 10290 3860 10281 3860 10268 3861 10267
      3861 10246 3862 10245 3862 10205 3809 10204
TIME...MOT...LOC 2339Z 273DEG 37KT 3837 10249

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:40 PM MDT, 59 minutes earlier.

Area forecast discussion, Jun 23, 3:40 PM MDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
340 PM MDT MON JUN 23 2008

.SHORT TERM...
(TONIGHT AND TUESDAY)

...ISOLATED DRY LIGHTNING...AND PLAINS SEVERE POTENTIAL ARE MAIN
CONCERNS...

TODAY IS LOOKING A LOT LIKE YESTERDAY.  MID LEVEL CONVECTION STARTED
EARLY OVER THE MOUNTAINS AND IS NOW SPREADING ACROSS THE PLAINS.
ISOLATED DRY LIGHTNING IS LIKELY OCCURRING IN SOME AREAS...WITH OTHER
AREAS SEEING A LITTLE BIT OF RAIN.  GUSTY WINDS HAVE AGAIN BEEN AN
ISSUE TODAY...WITH HIGH BASED CONVECTION DROPPING RAIN COOLED AIR
INTO HOT...DRY AIR AT THE SURFACE.  GUSTS TO 35 KNOTS OR MORE HAVE
BEEN RECORDED AT KALS AND KPUB SO FAR.  A FEW GUSTS COULD HIT CLOSE
TO 50 KNOTS.  IN COMBINATION WITH ISOLATED DRY LIGHTNING...THIS WILL
CONTINUE THE THREAT OF FIRE STARTS THIS EVENING.  THE GOOD NEWS IS
THAT THE ATMOSPHERE IS CLOUDING OVER...AND GRADUALLY MOISTENING FROM
THE TOP DOWN THANKS TO THE CONVECTION.  THIS SHOULD ALLOW
TEMPERATURES TO GRADUALLY FALL OFF...AND HUMIDITIES TO GRADUALLY
COME UP THROUGH THE REST OF THE AFTERNOON AND EVENING.  SPOTTY AREAS
COULD EVEN SEE A LITTLE RAIN AS THE EVENING PROGRESSES.  AGAIN...IT
IS A GOOD IDEA TO CONTACT LOCAL LAW ENFORCEMENT IMMEDIATELY IF YOU
NOTICE A FIRE START IN YOUR AREA.

IN ADDITION TO THE DRY LIGHTNING THREAT...THERE IS A SEVERE WEATHER
THREAT OVER THE EASTERN PLAINS THIS EVENING.  A SURFACE BOUNDARY HAS
BEEN GRADUALLY WORKING SOUTHWESTWARD ACROSS LINCOLN AND KIOWA
COUNTIES THROUGH THE AFTERNOON.  THERE IS A MUCH BETTER MOISTURE
SUPPLY BEHIND THE BOUNDARY...WITH DEWPOINTS IN THE 40S IMMEDIATELY
BEHIND THE BOUNDARY...AND EVEN 50S/60S AS CLOSE AS KIT CARSON COUNTY
AND WALLACE COUNTY (KANSAS).  SEVERE POTENTIAL WILL CONTINUE ALONG
AND NEAR THIS LINE THIS EVENING...ACROSS THE SOUTHEASTERN COLORADO
PLAINS.  ALSO...COULD BE A THREAT FOR A SEVERE WIND GUST TO 50 KNOTS
OR MORE FROM MOST ANY THUNDERSTORM THIS EVENING...DUE TO THE
INVERTED V NATURE OF THE SOUNDINGS.

TONIGHT...THE 18Z NAM12 RUN IS SHOWING SOME PRETTY SIGNIFICANT
SURFACE RH ADVECTING INTO EASTERN COLORADO FROM THE NORTHEAST.
COULD EVEN BE SOME PATCHY LOW CLOUDS ACROSS THE PLAINS LATE
TONIGHT/EARLY TUESDAY.

TOMORROW...LOOKS MUCH LIKE TODAY.  MORE ISOLATED DRY LIGHTNING
DEVELOPING OVER THE MOUNTAINS BY LATE MORNING...SPREADING EAST
DURING THE AFTERNOON.  ALTHOUGH THERE CURRENTLY IS NOT A DEFINITIVE
BOUNDARY IDENTIFIED BY THE MODELS LIKE TODAY...CANT OUTRULE AN
ISOLATED SEVERE STORM ACROSS THE PLAINS DURING THE AFTERNOON. LW

.LONG TERM...
(TUESDAY NIGHT THROUGH MONDAY)

...MODESTLY COOLER AND MORE MOIST WEATHER POSSIBLE FRIDAY AND
SATURDAY...

.TUESDAY NIGHT THROUGH THURSDAY...SHORTWAVE RIDGE REMAINS OVER THE
REGION.  THE WEAK UPPER LOW OFF REMAINS OFF THE CALIFORNIA
COAST...SO THE MUCH DRIER AT 500MB AND ABOVE WILL REMAIN TO OUR
WEST.  THERE WILL BE ENOUGH MOISTURE IN THE MIDDLE AND UPPER LAYERS
TO DEVELOP SOME AFTERNOON AND EVENING HIGH BASED THUNDERSTORMS...AND
THESE STORMS HAVE A LOW PROBABILITY OF PRODUCING WETTING RAINS.  ON
THE PLAINS AND EASTERN MOUNTAINS...SOME LOW LEVEL MOISTURE MAY MOVE
WESTWARD DURING THE EVENING RESULTING FROM POSSIBLE MCS DEVELOPMENT
IN KANSAS AND NEBRASKA.  WITH THE RIDGE AXIS OVERHEAD AND WARM AND
DRY AIR ALOFT...MOST OF THE MOISTURE WILL MIX OUT DURING THE
DAY...WITH ONLY ISOLATED POPS.  700MB TEMPERATURES ARE FORECAST TO
BE IN EXCESS OF 16C...WHICH TRANSLATES INTO MIDDLE TO UPPER 90S ON
THE PLAINS.

.FRIDAY AND SATURDAY...UPPER TROUGH PASSES MOSTLY TO THE NORTH WITH
A SURFACE COLD FRONT PASSING OVER THE PLAINS AND EASTERN MOUNTAINS
ON FRIDAY.  HPC DISCUSSION INDICATES THAT 12Z OPERATIONAL GFS IS AN
OUTLIER...WITH THE TROUGH BEING TOO STRONG.  HOWEVER...THE EC AND
ENSEMBLE MEAN STILL INDICATE A FRONTAL PASSAGE ON FRIDAY...WITH
UPSLOPE ON FRIDAY AND SATURDAY.   TOO EARLY TO GET SPECIFIC ABOUT
THE AMOUNT OF MOISTURE AND INSTABILITY...BUT HAVE INCREASED POPS
MODESTLY FOR FRIDAY AND SATURDAY...AND COOLED MAXIMUMS A COUPLE OF
DEGREES.  12Z EC SUGGESTS THE STRONGEST FLOW ALOFT WILL REMAIN TO
THE NORTH...WITH SHEAR BEING FAIRLY WEAK.  THE EC AND GFS SUGGEST
MOST OF THE LOW LEVEL MOISTURE WILL REMAIN TO OUR SOUTH AND EAST.
HOWEVER...IF THE TROUGH IS TOO STRONG IN THESE MODELS...AS IS
SUGGESTED BY HPC...THERE IS THE CHANCE FOR THE FRONT TO STALL NEAR
THE AREA.  IF THE FRONT STALLS JUST TO OUR SOUTH...THEN WESTWARD
MOISTURE ADVECTION MAY BE STRONGER THAN INDICATED IN THE MODELS.

.SUNDAY AND MONDAY...AS TROUGH MOVES TO THE EAST...AN UPPER RIDGE
BUILDS INTO THE REGION WITH A WARMING AND DRYING TREND.  EC SUGGESTS
A WEAK UPSLOPE SURGE MAY BRUSH THE REGION ON MONDAY...BUT DO NOT PUT
MUCH FAITH IN THIS WEAK FEATURE ON DAY 7.  THERE MAY BE ENOUGH MID
LEVEL MOISTURE FOR SOME ISOLATED AFTERNOON AND EVENING HIGH
BASED THUNDERSTORMS.  --PGW--

&&

.AVIATION...THERE ARE CONCERNS ALL AREAS THIS EVENING AND AGAIN
MONDAY AFTERNOON RELATED TO LOW CIGS/VSBYS AND STRONG WIND GUSTS
ASSOCIATED WITH THUNDERSTORMS.  POSSIBLE PATCHY MVFR/IFR CIGS
DEVELOPING ACROSS THE PLAINS TONIGHT DUE TO INFLUX OF LOW LEVEL
MOISTURE BEHIND SURFACE BOUNDARY. LW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

50/06
Hazardous weather outlook, Jun 23, 6:55 AM MDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
655 AM MDT MON JUN 23 2008

COZ058>089-093>099-241300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
655 AM MDT MON JUN 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
THE MOUNTAINS AROUND NOON...THEN SPREAD ACROSS THE ADJACENT PLAINS
DURING THE AFTERNOON AND EVENING.  THE MAIN THREAT WITH
THUNDERSTORMS TODAY WILL BE GUSTY WINDS UP TO 50 MPH AND CLOUD TO
GROUND LIGHTNING. WITH DRY FUELS ACROSS THE AREA...THERE WILL BE THE
RISK FOR ISOLATED WILD FIRE STARTS ASSOCIATED WITH THESE DRY
THUNDERSTORMS...ESPECIALLY FOR AREAS ALONG AND WEST OF INTERSTATE
25.

SCATTERED THUNDERSTORMS WILL ALSO DEVELOP ACROSS THE SOUTHEAST
PLAINS LATE THIS AFTERNOON THROUGH TONIGHT.  ONE OR TWO SEVERE
THUNDERSTORM WILL BE POSSIBLE ACROSS THE FAR SOUTHEAST PLAINS LATE
THIS AFTERNOON THROUGH THIS EVENING...ESPECIALLY NEAR THE COLORADO
KANSAS BORDER. THE AREA WITH THE GREATEST RISK FOR SEVERE WEATHER
WILL BE KIOWA COUNTY.  HAIL UP TO 1 INCH IN DIAMETER...WIND GUSTS UP
TO 60 MPH...LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL BE THE
PRIMARY THREATS.  THUNDERSTORMS WILL CONTINUE ACROSS THE SOUTHEAST
PLAINS AFTER MIDNIGHT THEN DIMINISH TOWARDS DAWN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE
EACH DAY ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO...WITH THE
BEST CHANCE OF THUNDERSTORMS ON FRIDAY AND SATURDAY.L ONE OR TWO
STORMS COULD BECOME STRONG ACROSS THE SOUTHEAST
PLAINS...PRODUCING HAIL UP TO 1/2 INCH IN DIAMETER...WIND GUSTS UP
TO 50 MPH...LOCALLY HEAVY RAINFALL...AND LIGHTNING. ACROSS THE
MOUNTAINS AND HIGH VALLEYS...THE MAIN THREAT WITH THUNDERSTORMS
EACH DAY WILL BE GUSTY WINDS UP TO 50 MPH AND LIGHTNING...WITH
LITTLE OR NO RAINFALL.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE AFTER 2 PM MDT FOR THE SOUTHEASTERN PLAINS...INCLUDING
KIOWA...BENT...PROWERS AND NORTHEAST BACA COUNTIES.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:19 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers33 min
Jun 23, 5:18 PM MDTAreal Flood AdvisoryPUBKiowa107 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.